# SDR AU000154

- Difficulty date: March 21, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech F33A
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 3516505084
- Condition: Cracked
- Location: Te Flap Struct
- Part time: 7,405 cycles
- Component: Te Flap Struct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT FLAP RIBS CRACKED.  RIBS ARE LOCATED IMMEDIATELY BENEATH THE FLAP ACTUATING BRACKET.
